top of page

Unstable Tachyarrythmias - #PHARMFAX

Patients with an unstable tachyarrymthia need to be immediately cardioverted.

 

Patients with an unstable tachyarrymthia need to be immediately cardioverted. Signs and symptoms of unstable tachyarrythmias include hypotension, acute altered mental status, shock, ischemic chest discomfort, and acute heart failure. These represent a significant reduction in cardiac output. Charge that defibrillator up because today, we don’t have time. Preferably, it would be best to a rapid acting, amnestic, and cardiovascular sedative, such as midazolam or etomidate. You’d be the last thing a patient associates to getting zapped with electricity. Synchronized cardioversion is prioritized over sedation, and medications should not delay shocking the patient. Take into account patient-specific paramters for agent selection and dosing. Did you check the PHARMFAX? I’d appreciate if you puts your likes on the video, and I hope you learned something new. Recommended Read/Watch Overview: Atrial Fibrillation with RVR: https://www.instagram.com/p/Cua0TL8gkhz/ Procedural Sedation Agents: https://www.instagram.com/p/Cua0TL8gkhz/ ALL PHARMWYZE SOURCE (including references) | Follow @pharmwyze | www.pharmwyze.com #propofol #etomidate #ketamine #midazolam #methohexital #gaba #nmda #barbituate #cardioversion #defibrillation #pharmwyze #pharmfax #criticalcare #emergencymedicine #studentpharmacist #nursingstudent #medicalstudent #pharmacy #medicine #nursing #meded


5 views0 comments

Comments


bottom of page